# SDR SWAA094129

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 8,923 hours, 5,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0791232
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEPLS COVER BROKEN AT FWD END.  REMOVED AND REPLACED COVER PER MM.
